MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON 300 SERIES, 240V UK; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON 300 SERIES, 240V UK; SCALER, ULTRASONIC
Catalog Number 8270312
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a cavitron 300 series, 240v uk is alleged that no water coming through handpiece.No injury occurred.
 
Additional Manufacturer Narrative
Investigation results: engineer's findings: 'to dismantle unit and untrap internal water tubing as it was caught under the chassis, carried out functionality test and it was found after extensive testing that the stack module would not operate the unit correctly, therefore fitted new item and sync footswitch to base unit and then tested unit again, all seems to be ok.

Brand Name
CAVITRON 300 SERIES, 240V UK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22903156
Report Number2424472-2025-00249
Device Sequence Number21065801
Product Code ELC
UDI-Device IdentifierD00382703121
UDI-PublicD00382703121
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8270312
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/26/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown